MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-1PLATE; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-1PLATE; IMPLANT
Catalog Number 78-92001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Difficulty Chewing (4522)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that a custom plate is fractured.
 
Additional Manufacturer Narrative
Update: b5, d9, h6.The returned plate fragments confirmed a postoperative plate fracture, with visual and sem analyses indicating high bending forces, low cycle fatigue, and a forced fracture likely caused by prolonged stress due to persistent non-healing.Since the plate had been under functional stress for approximately one year¿well beyond the intended support period of 2¿3 months¿and one fragment had already fractured, the remaining plate section was subjected to increased stress, resulting in further fractures.Based on the investigation, there are no indications of a incorrectly working product or problems with the design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
FACIAL ID-ORTHOG-1PLATE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23356907
Report Number0008010177-2025-00137
Device Sequence Number9202283
Product Code JEY
UDI-Device Identifier07613327370782
UDI-Public07613327370782
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-92001
Device Lot Number2407091003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown